# SDR YENA20150816373

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 57,101 hours, 20,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 111768
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 9,859 hours, 3,450 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND EMERGENCY LIGHT FAILED SYSTEM TEST.  R & R BATTERY ASSY AT 10WL AND 12WL.  OPS CHECKED GOOD IAW AMM 33-51-38.
